MAUDE Adverse Event Report: COLOPLAST A/S FREEDOM S-C TIE OLIVETIP CH18; INTERMITTENT CATHETER

COLOPLAST A/S FREEDOM S-C TIE OLIVETIP CH18; INTERMITTENT CATHETER
Model Number 5047601400
Health Effect - Clinical Codes Laceration(s) (1946); Injury (2348)
Date of Event 05/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available incident information states item 818 is cutting end-user's penis.Currently there is no other information on the injury.

Brand Name
FREEDOM S-C TIE OLIVETIP CH18
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5676890
Report Number3005945907-2016-00003
Device Sequence Number337282
Product Code EZD
UDI-Device Identifier05708932576406
UDI-Public05708932576406
Combination Product (Y/N)N
PMA/510(K) Number
K100878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5047601400
Device Catalogue Number5047601400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2016
Initial Report FDA Received Date05/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;